MathSciNet Relay Station
MathSciNet bibliographic data
MR2496405 (2010h:35333) 35Q53 (35B65)
Chen, Wengu; Li, Junfeng; Miao, Changxing; Wu, Jiahong Low regularity solutions of two fifth-order KdV type equations. J. Anal. Math. 107 (2009), 221–238.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement